MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 84592
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip detachment occurred.A direxion fathom-16 system was selected for use with a liquid embolic agent.During the procedure, the 30cm tip of the fathom guidewire detached from the guidewire body.During removal, the tip of the guidewire stuck inside the microcatheter.There was some liquid embolic agent remaining inside the microcatheter wall which likely entrapped the tip of the wire.The entire device was removed from the patient.There were no patient complications and the patients status was stable.

Brand Name
DIREXION FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10649886
Report Number2134265-2020-13796
Device Sequence Number3604966
Product Code KRA
UDI-Device Identifier08714729839613
UDI-Public08714729839613
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2022
Device Model Number84592
Device Catalogue Number84592
Device Lot Number0025731417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2020
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1